MAUDE Adverse Event Report: AESCULAP AG ELAN 4 MIS L13 DISP.DIAMOND BURR D4.0; HIGHSPEED POWER SYSTEMS

AESCULAP AG ELAN 4 MIS L13 DISP.DIAMOND BURR D4.0; HIGHSPEED POWER SYSTEMS
Model Number GP453SU
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to aesculap (b)(4) that an elan 4 mis l13 disp.Diamond burr d4.0 (part # gp453su) was used during a procedure performed on (b)(6) 2022.According to the complainant, the bar was broken.When this product was used on the base of the skull, three consecutive events occurred that broke every 10 minutes of use.Used for ga860 + gb927r.When the first one was broken, the doctor pressed the tip against the bone and thought it was the cause of the break.Therefore, after that, it was used with care not to press it too much, but it broke with the second and third ones.It is said that all the broken parts were on the ga860 side from the center of the shaft.There was no described patient harm.Although requested, additional information has not been made available.The malfunction is filed under aesculap (b)(4) reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based on the investigation results, a capa is not required.

Brand Name
ELAN 4 MIS L13 DISP.DIAMOND BURR D4.0
Common Device Name
HIGHSPEED POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13795203
Report Number9610612-2022-00059
Device Sequence Number11753939
Product Code HBE
UDI-Device Identifier04046964725999
UDI-Public4046964725999
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGP453SU
Device Catalogue NumberGP453SU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown